# SDR CALA9800607

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH DIAMETER HOLE IN NR 4 LEADING EDGE SLAT JUST OUTBOARD OF CENTER TRACK.  THE DAMAGED AREA WAS CUT OUT, FILLER, DOUBLER, BAFFLE AND SPLICE PLATE WERE FABRICATED AND INSTALLED IAW SRM 57-10-00, PAGE 27 AND ECRA 5752-01022.
